Publication
Title
Fischer decomposition for osp(4|2)-monogenics in quaternionic Clifford analysis
Author
Abstract
Language
English
Source (journal)
Mathematical methods in the applied sciences. - Stuttgart
Publication
Stuttgart : 2016
ISSN
0170-4214
Volume/pages
39:16(2016), p. 4874-4891
ISI
000385719500020
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.12.2016
Last edited 05.12.2018
To cite this reference